MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO S. DE R.L. DE CV EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number EUP1512X
Medical Device Problem Codes Burst Container or Vessel (1074); Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure one euphora rx coronary balloon and one 2.0 x 15 mm onyx drug eluting stent were used.The target lesion was located in the ostium of the circumflex (cx) and obtuse marginal (om) which exhibited no tortuosity and no calcification.30-40% lesion stenosis was present in the ostial cx and 80% lesion stenosis was present in the om.No issues were noted on the devices prior to use.Negative prep was performed with no issues noted.The lesion was pre-dilated with the euphora balloon with no issues.Resistance was not encountered while advancing the device and excessive force was not used during delivery.The balloon burst when inflated to nominal pressure.After removal of the balloon, imaging was performed to assess the vessel and contrast dye status, which initially made the vessel appear to be dissected.The physician took another picture after balloon removal, and the contrast dye was gone.The balloon was evaluated outside the body and demonstrated a ruptured balloon.The onyx device failed to cross the lesion.The patient was asymptomatic and there appeared to be no extravasation.Bedside echo revealed no pericardial effusion.Given the patient was asymptomatic and hemodynamically stable, it was determined not to proceed with further intervention.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: negative prep was performed on the euphora with no issues noted.The euphora balloon was not moved or repositioned while inflated.The balloon ruptured on the first inflation.It was stated that the euphora balloon caused the dissection.A 2.0 x 15 mm onyx frontier stent was attempted to be placed in the vessel.The onyx frontier stent was inspected prior to use with no issues noted.Resistance was noted while advancing the stent but excessive force was not used.The dissection occurred prior to the use of the stent.The stent was initially intended to treat the lesion, however after noticing the dissection, its purpose was to treat the dissection and the lesion.Difficulty was encountered crossing the onyx frontier stent and it could not be advanced.A 2.0 x 12mm stent was chosen instead which was successful.The patient was stable and unharmed.Initial reporter name and phone number.Product analysis: the device was returned for evaluation with the balloon folds in a post inflated state and contrast was visible in the balloon.Slight deformation was evident to the distal tip.The balloon failed the negative prep test.Upon pressurization of the device, liquid was observed exiting the working length, and the balloon failed to maintain pressure.Visual inspection revealed a pinhole leak in the balloon material.No other damage was observed on the remainder of the device.Correction: the circumflex provided collaterals to right coronary artery (rca).There appeared to be a contained dissection.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d code.Correction: annex f code.B2.Outcome attributed to adverse event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24673197
Report Number9617601-2026-01976
Device Sequence Number10101684
Product Code LOX
UDI-Device Identifier00643169559837
UDI-Public(01)00643169559837(17)270710(10)231793322
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEUP1512X
Device Catalogue NumberEUP1512X
Device Lot Number231793322
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer03/25/2026
04/13/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/09/2026
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age78 YR
Patient SexFemale
Patient Weight121 KG